# SDR MASA2011021401920

- Difficulty date: February 11, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 34,447 hours, 32,759 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Quick Disconnect
- Part number: AE71442E
- Condition: Leaking
- Location: Nr 4 Mlg Brake
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 4 BRAKE LEAKING FLUID.  MX R2 QUICK DISCONNECT.
